# SDR EIA2007105

- Difficulty date: May 21, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 880 TENSION TIE BEAM RT SIDE COMMON TO FRAME HAS ONE HOLE OUT OF LIMITS PER EO 53-747-1818-06 REV A.  REMOVED DAMAGE, NDT AREA, FABRICATED AND INSTALLED REPAIR PER ECRA 487-53-045-2.
